View Full Version : Really need help


KristenEG
10-22-16, 03:56 PM
Hey so iv been taking vyvanse 50mg once daily for about 6 months but iv been on and off my ADHD Meds basically my whole life I typically stop taking it when I'm not in school but Iv been back on it for school now for about 6 months like usual but my doctor just prescribed me Lithium carbonate 300mg once daily at bedtime with Lamotrigine 25mg once daily in the Morning for my mood stabilizer/bipolar I was reading online about lithium and one of the side affects is WEIGHT GAIN and I'm alittle worried about that I'm already over weight alittle and don't need to gain more but dose ANYONE know if I'm already taking vyvanse that kind of already takes away my appetite that when I start taking the lithium I won't gain more weight because of the vyvanse side affect with taking away my appetite if this makes sense
__________________

sarahsweets
10-23-16, 04:54 AM
I could have sworn I answered a question like this yesterday....
Vyvanse is also prescribed for binge eating disorder. It Lithium increases your appetite and thats the weight gain issue then I am not sure if it matters that you are on vyvanse. If its an issue where Lithium makes it easier to gain weight no matter what you eat then I dont know if it matters whether or not you are taking vyvanse.